# SDR DALA2022050103044

- Difficulty date: May 1, 2022
- Submitted: May 1, 2022
- Operation: Air carrier
- Aircraft: N970AT
- Make and model: Boeing 717-200
- Aircraft serial: 55031
- Aircraft time: 54,401 hours, 38,109 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT OVERWING EXIT LIGHTS ARE INOPERATIVE. MAINTENANCE REPLACED THE BATTERY TRAY FOR EXIT LIGHT POSITION B5-230 IAW B717 AMM 33-51-00. OPERATIONAL CHECK WAS GOOD. (LP #6884529)
